# SDR SWAA2024103145880

- Difficulty date: October 7, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS380-400; RBL9; WL208; (2EA CRACKS)<[01] REMOVED AND REPLACED INTERCOSTAL BS380-400; RBL9; WL208 I.A.W SRM 51-40-02-0G-0 AND DWG 141A5410.;[02] VERIFIED ACTION ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEM 1 AND TASK CARD COMPLETED.
